# SDR CALA2021121002319

- Difficulty date: December 10, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 29282
- Aircraft time: 88,277 hours, 18,664 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: Lh Aft Lav
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF AMES NR 0200-0119 B757-53-3-0575 AFT L/H LAV THE AFT O/B MOUNT IS CORRODED STA 1640. BLENDED, AFT L/H LAV O/B MOUNT. FOUND TO BE OUT OF LIMITS IAW B757 SRM 51-40-02 PARA 7 (SEE BACK AND PWS 1 OF 1 FOR WORK ACCOMPLISHED). REPLACE IAW B757 SRM 51-40-02 PARA 7 ADD EMP:V921265
